HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability of Discrete Ground State

Files in This Item:
pre663.pdf232.72 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83814

Title: Stability of Discrete Ground State
Authors: Miyao, Tadahiro Browse this author
Sasaki, Itaru Browse this author
Keywords: Ground state
discrete ground state
generalized spinboson model
Fock space
Dereziński-Gérard model.
Issue Date: 14-Sep-2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 663
Start Page: 1
End Page: 29
Abstract: We present new criteria for a self-adjoint operator to have a ground state. As an application, we consider models of ``quantum particles'' coupled to a massive Bose field and prove the existence of a ground state of them, where the particle Hamiltonian does not necessarily have compact resolvent.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69468
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University